# SDR FDEA201101170200

- Difficulty date: January 17, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 60,598 hours, 10,518 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - OVERWING TANK UPPER SURFACE AT STATION 1227, X=  99.5 FOUND CORROSION.  CORROSION REMOVED AS PER SRM 51-21-01 REVISION 45. ORIGINAL MATERIAL THICKNESS = 0.167 INCH,   REMAINING THICKNESS = 0.151 INCH. MATERIAL REMOVED = 0.016 INCH AND FOUND ACCEPTABLE AS PER E.A. 1-5710-143826.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 111.
